Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 68, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2015, 4:12 PM EDT for 5 counties in Pennsylvania. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2015, 4:12 PM EDT (20:12 UTC)
- Expired
- Jun 12, 2015, 4:57 PM EDT
- In force
- 45 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Dauphin County, PA, Juniata County, PA, Northumberland County, PA, Schuylkill County, PA, Snyder County, PA
The radar
The State College radar (KCCX), 102 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1369 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
016
WUUS51 KCTP 122012
SVRCTP
PAC043-067-097-107-109-122115-
/O.NEW.KCTP.SV.W.0068.150612T2012Z-150612T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 PM EDT FRI JUN 12 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
CENTRAL SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
WEST CENTRAL SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
NORTHEASTERN JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 515 PM EDT
* AT 412 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS
AROUND 60 MPH. THIS STORM WAS LOCATED NEAR PAXTONVILLE...AND MOVING
EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
SELINSGROVE...ELIZABETHVILLE...FREMONT...KLINGERSTOWN...KREAMER...
LECK KILL...LYKENS...MEISERVILLE...MIDDLEBURG...MOUNT PLEASANT
MILLS...PAXTONVILLE...PORT TREVORTON...REBUCK...RICHFIELD...
TREVORTON...TYRONE...URBAN...WILLIAMSTOWN...BEAVERTOWN AND
BERRYSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.
&&
LAT...LON 4075 7651 4051 7662 4049 7666 4059 7696
4063 7695 4060 7702 4067 7723 4085 7715
TIME...MOT...LOC 2012Z 288DEG 19KT 4074 7710
$$
GRUMM3 follow-up statements
463
WWUS51 KCTP 122040
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
440 PM EDT FRI JUN 12 2015
PAC067-122047-
/O.CAN.KCTP.SV.W.0068.000000T0000Z-150612T2115Z/
JUNIATA PA-
440 PM EDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JUNIATA COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED FARTHER
TO THE NORTH AND EAST OF THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.
LAT...LON 4075 7651 4051 7662 4049 7666 4063 7695
4065 7694 4064 7697 4068 7704 4082 7698
TIME...MOT...LOC 2037Z 288DEG 19KT 4068 7686
$$
PAC043-097-107-109-122115-
/O.CON.KCTP.SV.W.0068.000000T0000Z-150612T2115Z/
DAUPHIN PA-SNYDER PA-SCHUYLKILL PA-NORTHUMBERLAND PA-
440 PM EDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN DAUPHIN...SOUTHEASTERN SNYDER...WEST CENTRAL
SCHUYLKILL AND SOUTHERN NORTHUMBERLAND COUNTIES...
AT 437 PM EDT...THE 911 CENTER REPORTED TREES ON WIRES IN BEAVER
TOWNSHIP. THIS STORM WAS LOCATED OVER PORT TREVORTON...MOVING EAST
AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
SELINSGROVE...ELIZABETHVILLE...FREMONT...KLINGERSTOWN...KREAMER...
LECK KILL...LYKENS...MEISERVILLE...MOUNT PLEASANT MILLS...PORT
TREVORTON...REBUCK...TREVORTON...URBAN...WILLIAMSTOWN...BERRYSBURG...
DALMATIA...FREEBURG...GRATZ...HERNDON AND PILLOW.
LAT...LON 4075 7651 4051 7662 4049 7666 4063 7695
4065 7694 4064 7697 4068 7704 4082 7698
TIME...MOT...LOC 2037Z 288DEG 19KT 4068 7686
$$
GRUMM901
WWUS51 KCTP 122050
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
450 PM EDT FRI JUN 12 2015
PAC043-107-109-122058-
/O.CAN.KCTP.SV.W.0068.000000T0000Z-150612T2115Z/
DAUPHIN PA-SNYDER PA-SCHUYLKILL PA-
450 PM EDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAUPHIN...
SOUTHEASTERN SNYDER AND WEST CENTRAL SCHUYLKILL COUNTIES IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4075 7651 4067 7668 4072 7685 4079 7686
4080 7685 4080 7683
TIME...MOT...LOC 2048Z 288DEG 19KT 4066 7678
$$
PAC097-122115-
/O.CON.KCTP.SV.W.0068.000000T0000Z-150612T2115Z/
NORTHUMBERLAND PA-
450 PM EDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN NORTHUMBERLAND COUNTY...
AT 448 PM EDT...PREVIOUS DAMAGE AND RADAR INDICATED A POTENTIAL
SEVERE THUNDERSTORM. DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER URBAN. THIS STORM WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
SELINSGROVE...LECK KILL...REBUCK...TREVORTON AND HERNDON.
LAT...LON 4075 7651 4067 7668 4072 7685 4079 7686
4080 7685 4080 7683
TIME...MOT...LOC 2048Z 288DEG 19KT 4066 7678
$$
GRUMM654
WWUS51 KCTP 122057
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 PM EDT FRI JUN 12 2015
PAC097-122106-
/O.CAN.KCTP.SV.W.0068.000000T0000Z-150612T2115Z/
NORTHUMBERLAND PA-
457 PM EDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NORTHUMBERLAND COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 4075 7651 4067 7668 4072 7685 4079 7686
4080 7685 4080 7683
TIME...MOT...LOC 2055Z 288DEG 19KT 4065 7672
$$
GRUMMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:17 PM EDT, 55 minutes earlier.
Area forecast discussion, Jun 12, 3:17 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 317 PM EDT FRI JUN 12 2015 .SYNOPSIS... A SUBTROPICAL RIDGE WILL REMAIN PARKED JUST OFF THE SOUTHEAST COAST THROUGH THE NEXT WEEK. PENNSYLVANIA WILL REMAIN THE NORTHERN PERIPHERY OF THIS UPPER RIDGE WITH A SURFACE FRONT OSCILLATING OVER THE STATE. THIS WEATHER PATTERN WILL BRING WITH IT A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS MOST DAYS DURING THE UPCOMING WEEKEND AND NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... NEAR TERM HIGH RES MDL DATA AND SFC OBS AT 16Z INDICATES A WARM FRONTAL BNDRY /SNAKING ITS WAY FROM SWRN NEW YORK TO THE LOWER SUSQ VALLEY/. THIS FRONT WILL LIFT A LITTLE FURTHER NORTH THIS AFTERNOON...BUT MAY HANG UP ACROSS PORTIONS OF THE MIDDLE SUSQ VALLEY AND ADJACENT NE PENN. DESPITE WEAK LG SCALE FORCING...HEATING OF MOIST/UNSTABLE AIR MASS IS LIKELY TO RESULT IN SCT CONVECTION BY AFTN...FOCUSED OVR THE ELEVATED HEATING SURFACES OF THE CENTRAL MTNS...AND NEAR THE AFOREMENTIONED WARM FRONTAL BOUNDARY. ALTHOUGH SHEAR AND CAPE PROFILES NOT PARTICULARLY IMPRESSIVE IN THE VERY NEAR TERM...PROGGED DCAPE VALUES IMPLY THE THREAT OF ISOLD DAMAGING WIND GUSTS. DEEP LAYER SHEAR DOES BEGIN TO INCREASE /BY ABOUT 10KTS OR SO/ LATE IN THE DAY AND THIS EVENING...SO STORMS THAT DO DEVELOP MAY STAND THE BEST CHANCE OF BECOMING SEVERE AROUND OR SHORTLY AFTER DUSK. A FEW POCKETS OF ENERGY HELICITY INDEX AOA 1M2/S2...INCREASE BETWEEN 00-03Z SAT TO A FAIRLY EXTENSIVE BAND OF 1.5-2 M2/S2 FROM THE NCENT MTNS...TO JUST WEST OF THE SUSQ MAINSTEM AT 00Z SAT...THEN CONSOLIDATED ACROSS THE MID SUSQ VALLEY AROUND 03Z. MDL 8H TEMPS OF ARND 18C SHOULD SUPPORT MAX TEMPS FROM THE M80S OVR THE HIGHEST TERRAIN OF THE ALLEGHENIES...TO THE L90S IN THE SUSQ VALLEY. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... A MORE ORGANIZED...AND POTENTIALLY SVR...TSRA THREAT DEVELOPS THIS EVENING ACROSS THE NW MTNS...AS SHORTWAVE APPROACHES FROM THE GRT LKS...PUSHING A COLD FRONT TOWARD THE AREA. MODERATELY STRONG MID LVL FLOW AND ASSOC SHEAR SHOULD SUPPORT AN ORGANIZED LINE OF STRONG TSRA WORKING INTO THE NW MTNS THIS EVENING ALONG AXIS OF LL JET AND PLUME OF ANOMALOUS PWATS/INSTABILITY. THE SVR THREAT SHOULD DIMINISH LATE TONIGHT...AS BEST LG SCALE FORCING PASSES NORTH OF THE STATE AND BLYR COOLS/STABILIZES. POPS BASED ON LATEST SREF/GEFS OUTPUT RANGE FROM CATEGORICAL ACROSS THE NW MTNS...TO CHC ACROSS THE LOWER SUSQ VALLEY. DYING SFC COLD FRONT WILL SAG SOUTH ACROSS CENTRAL PA SATURDAY...BRINGING A CHC OF LINGERING SHRA/TSRA...ESP ACROSS THE SOUTHERN COUNTIES. CONSALL OUTPUT SUPPORTS MAX TEMPS FROM THE M70S NW MTNS TO M80S SE. && .LONG TERM /SUNDAY THROUGH FRIDAY/... LITTLE CHANGE TO THE EXTENDED FORECAST TODAY AS THE PROVERBIAL RING OF FIRE ON THE PERIPHERY OF THE LARGE SOUTHEAST CONUS UPPER DIGE WILL BE SITUATED ACROSS CENTRAL PA FROM MUCH OF THE UPCOMING WEEKEND THROUGH MID WEEK. A WEAK FRONTAL SYSTEM MAY PROVIDE SOME DRYING AND BY LATE IN THE WEEK...BUT WITH ONLY A 1020MB SFC HIGH PROGGED TO CROSS THE NORTHERN GLAKS REGION...PERSISTENCE FORECAST IS LIKELY THE BEST ONE WITH ABOVE CLIMATOLOGICAL POPS INDICATED THROUGH THE END OF THE COMING WEEK. AT OR ABOVE AVERAGE NORMAL MAX TEMPS ARE EXPECTED IN THIS PATTERN...AS WELL AS ABOVE NORMAL MIN TEMPS BASED ON WELL ABOVE NORMAL PW. SENSIBLE WEATHER WILL BE QUITE SUMMERLIKE...WITH VERY WARM AND HUMID CONDITIONS AND DAILY CHANCES OF MAINLY DIURNAL CONVECTION. BEST CHC FOR MORE WIDESPREAD CONVECTION WILL BE TUESDAY AFTERNOON AND THURSDAY AFTERNOON WITH STRONG 5H TROFS FLATTENING AND ULTIMATELY DISPLACING THE SPRAWLING SOUTHEAST UNITED STATES UPPER RIDGE OFFSHORE BY LATE IN THE WEEK. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... A WEAK WARM FRONTAL BOUNDARY STRETCHED FROM NEAR KBFD...TO KUNV AND KMDT/KLNS AT 14Z...WILL LIFT NORTH INTO NEW YORK STATE TODAY. AREAS OF 5-6SM VSBYS IN HAZE WILL PERSIST ACROSS MAINLY THE LOWER SUSQ VALLEY THIS AFTERNOON. OTHERWISE...EXPECT VFR CONDITIONS TO PREVAIL IN MOST LOCATIONS FOR MAJORITY OF THE TIME THROUGH THE LATE AFTERNOON HOURS. ISOLATED/SCATTERED TSTMS WILL DEVELOP IN MID/LATE AFTERNOON OVER THE WEST...WHICH WILL BRING MAINLY LOCAL RESTRICTIONS. MENTIONED VCTS FOR A SHORT WINDOW IN THE TAFS. BETTER PROB FOR TSTM IMPACTS LOOKS TO BE THIS EVENING AS A SCT/BKN LINE OF STORMS SLIDES THROUGH AHEAD OF APPROACHING COLD FRONT...STARTING AROUND 00Z IN THE NW. LIGHT SOUTHERLY WINDS WILL INCREASE TO AROUND 10 MPH BY AFTERNOON...AND BECOME BREEZY ACROSS THE NW HALF. OUTLOOK... SAT...ISOLD PM TSRA IMPACTS POSS...MAINLY SOUTH. SUN...NO SIG WX EXPECTED. MON...PM TSRA IMPACTS POSSIBLE...MAINLY W MTNS. TUE...PM TSRA IMPACTS POSSIBLE...MAINLY SOUTH. && .CLIMATE... NEAR RECORD HIGH TEMPERATURES IN THE LOW 90S ARE FORECAST TODAY AT BOTH HARRISBURG AND WILLIAMSPORT. THE RECORD HIGH AT HARRISBURG IS 92 SET IN 1973. AT WILLIAMSPORT THE RECORD IS 94 SET IN 1956. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...FITZGERALD/LAMBERT LONG TERM...DEVOIR AVIATION...LAMBERT CLIMATE...
Hazardous weather outlook, Jun 12, 2:57 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 257 PM EDT FRI JUN 12 2015 PAZ018-019-024>028-033>036-042-045-046-049>053-056>059-063>066- 131900- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 257 PM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-037-131900- WARREN-MCKEAN-POTTER-TIOGA- 257 PM EDT FRI JUN 12 2015 ...SEVERE THUNDERSTORM WATCH 291 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL PRODUCE THUNDERSTORMS ACROSS MUCH OF THE AREA THIS EVENING. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ010>012-017-041-131900- ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN LYCOMING- 257 PM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL PRODUCE THUNDERSTORMS ACROSS MUCH OF THE AREA THIS EVENING. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 12, 12:15 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1215 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 1 E DALMATIA 40.65N 76.88W
06/11/2015 NORTHUMBERLAND PA EMERGENCY MNGR
TREE DOWN IN LOWER MAHANOY TOWNSHIP
&&
EVENT NUMBER CTP1500128
HAGNERSpecial weather statement, Jun 12, 2:56 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
256 PM EDT FRI JUN 12 2015
PAZ036-122000-
FRANKLIN PA-
256 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORMS WILL AFFECT FRANKLIN COUNTY UNTIL 400 PM
EDT...
AT 253 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR WILLOW HILL TO NEAR FORT LOUDON...AND MOVING
EAST AT 25 MPH.
WIND GUSTS BETWEEN 40 AND 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
UPPER STRASBURG AROUND 300 PM EDT.
ROXBURY AROUND 305 PM EDT.
MARION AROUND 315 PM EDT.
SHIPPENSBURG AROUND 320 PM EDT.
CHAMBERSBURG AROUND 330 PM EDT.
GUILFORD AND SCOTLAND AROUND 335 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ORRSTOWN AND
WILLIAMSON.
THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 10 TO 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT OUT
ON A LAKE DURING A THUNDERSTORM.
&&
LAT...LON 3985 7797 4011 7779 4014 7759 4013 7759
4013 7757 4010 7756 4009 7755 4007 7754
4007 7753 4005 7753 3999 7748 3986 7754
TIME...MOT...LOC 1853Z 262DEG 20KT 4010 7774 3989 7789
LAMBERTSpecial weather statement, Jun 12, 3:35 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EDT FRI JUN 12 2015
PAZ066-122015-
LANCASTER PA-
335 PM EDT FRI JUN 12 2015
...THUNDERSTORMS WILL AFFECT LANCASTER COUNTY UNTIL 415 PM EDT...
AT 335 PM EDT...DOPPLER RADAR INDICATED TWO THUNDERSTORMS ALONG A
LINE EXTENDING FROM REAMSTOWN TO NEAR NEW HOLLAND...AND MOVING
NORTHEAST AT 30 MPH.
40 TO 50 MPH MPH WIND GUSTS AND PEA SIZE HAIL WILL BE POSSIBLE WITH
THESE THUNDERSTORMS. TORRENTIAL RAINFALL IS ALSO POSSIBLE.
THE TORRENTIAL RAINFALL WILL BE NEAR...
ADAMSTOWN AROUND 340 PM EDT.
CHURCHTOWN AROUND 345 PM EDT.
OTHER LOCATIONS IMPACTED BY THE TORRENTIAL RAINFALL INCLUDE BLUE
BALL...BOWMANSVILLE...FARMERSVILLE...FIVEPOINTVILLE AND GOODVILLE.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 280 TO 295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A
THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4011 7594 4006 7593 3999 7606 4008 7619
4022 7622 4030 7613 4014 7588
TIME...MOT...LOC 1935Z 220DEG 26KT 4022 7611 4011 7605
LAMBERTSpecial weather statement, Jun 12, 3:43 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
343 PM EDT FRI JUN 12 2015
PAZ036-057-063>065-122045-
CUMBERLAND PA-YORK PA-FRANKLIN PA-DAUPHIN PA-ADAMS PA-
343 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND...YORK...FRANKLIN...
DAUPHIN...AND ADAMS COUNTIES UNTIL 445 PM EDT...
AT 343 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR NEWVILLE TO NEAR MONT ALTO TO NEAR
HAGERSTOWN...AND MOVING EAST AT 25 MPH.
30 TO 40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
NEWVILLE AND BLOSERVILLE AROUND 350 PM EDT.
PLAINFIELD AROUND 355 PM EDT.
CASHTOWN...CARLISLE AND ORRTANNA AROUND 405 PM EDT.
BOILING SPRINGS...SCHLUSSER AND ROUZERVILLE AROUND 410 PM EDT.
WAYNE HEIGHTS AROUND 415 PM EDT.
GETTYSBURG AROUND 420 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ABBOTTSTOWN...
ARENDTSVILLE...BENDERSVILLE...BIGLERVILLE AND CAPITAL CITY AIRPORT.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 213 TO 250.
INTERSTATE 81 FROM MILE MARKERS 27 TO 79.
INTERSTATE 83 FROM MILE MARKERS 30 TO 50.
INTERSTATE 283 FROM MILE MARKERS 0 TO 2.
LAT...LON 3985 7759 4023 7740 4038 7664 3993 7685
3972 7708 3972 7773
TIME...MOT...LOC 1943Z 261DEG 22KT 4017 7737 3986 7752 3965 7775
GRUMMSpecial weather statement, Jun 12, 3:47 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
347 PM EDT FRI JUN 12 2015
PAZ028-049-050-122015-
UNION PA-JUNIATA PA-SNYDER PA-
347 PM EDT FRI JUN 12 2015
...A STRONG THUNDERSTORM WILL AFFECT UNION...JUNIATA...AND SNYDER
COUNTIES UNTIL 415 PM EDT...
AT 346 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEAVER SPRINGS...MOVING EAST AT 20 MPH.
40 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BEAVER SPRINGS AROUND 350 PM EDT.
TROXELVILLE AROUND 355 PM EDT.
RICHFIELD AROUND 405 PM EDT.
PAXTONVILLE...TYRONE AND PENNS CREEK AROUND 410 PM EDT.
FREMONT...MIDDLEBURG AND MOUNT PLEASANT MILLS AROUND 415 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BEAVERTOWN...FREEBURG
AND NEW BERLIN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4063 7695 4062 7696 4065 7734 4084 7734
4089 7690 4067 7690
TIME...MOT...LOC 1946Z 269DEG 19KT 4075 7724
GRUMMSpecial weather statement, Jun 12, 4:02 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
402 PM EDT FRI JUN 12 2015
PAZ004-005-010-122045-
WARREN PA-MCKEAN PA-ELK PA-
402 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORMS WILL AFFECT WARREN...MCKEAN...AND ELK
COUNTIES UNTIL 445 PM EDT...
AT 401 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR FREDONIA TO NEAR LOTTSVILLE TO NEAR
CANADOHTA LAKE...AND MOVING EAST AT 50 MPH.
50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
LOTTSVILLE AROUND 405 PM EDT.
SPRING CREEK AROUND 415 PM EDT.
RUSSELL...GRAND VALLEY AND GARLAND AROUND 420 PM EDT.
SCANDIA AND SOUTH WARREN AROUND 425 PM EDT.
KINZUA DAM AROUND 430 PM EDT.
CHAPMAN STATE PARK AROUND 440 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BEAR LAKE...
CLARENDON...ELDRED...LEWIS RUN AND MOUNT JEWETT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4200 7822 4175 7828 4147 7878 4152 7896
4162 7896 4163 7933 4171 7961 4196 7961
4200 7954
TIME...MOT...LOC 2001Z 286DEG 45KT 4233 7938 4202 7944 4183 7978
GRUMMThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:07 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Schuylkill | 53 min |
| Jun 11, 8:49 PM EDT | Areal Flood Advisory | CTP | Columbia, Northumberland, Schuylkill, Snyder | 71 min |
| Jun 11, 9:38 PM EDT | Special Weather Statement | CTP | Schuylkill | 37 min |
| Jun 12, 2:56 PM EDT | Special Weather Statement | CTP | Franklin | 64 min |
| Jun 12, 3:35 PM EDT | Special Weather Statement | CTP | Lancaster | 40 min |
| Jun 12, 3:43 PM EDT | Special Weather Statement | CTP | Adams, Cumberland | 62 min |
| Jun 12, 3:47 PM EDT | Special Weather Statement | CTP | Snyder | 28 min |
| Jun 12, 4:02 PM EDT | Special Weather Statement | CTP | McKean, Warren | 43 min |
| Jun 12, 4:28 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 92 min |
| Jun 12, 4:40 PM EDT | Special Weather Statement | CTP | Lancaster | 50 min |
| Jun 12, 5:36 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk, McKean, Potter | 69 min |
| Jun 12, 6:32 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Cameron, Centre, Clearfield, Clinton and 1 more | 73 min |
| Jun 12, 6:40 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Lycoming, Potter, Tioga | 80 min |
| Jun 12, 7:02 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Huntingdon | 73 min |
| Jun 12, 7:42 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Clearfield, Clinton, Huntingdon, Juniata and 4 more | 63 min |
| Jun 12, 7:52 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 53 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.